A quadratic form on the quotient of a periodic map

Show simple item record

dc.contributor.author Conner, P. E. en_US
dc.contributor.author Raymond, Frank en_US
dc.date.accessioned 2006-09-11T17:09:41Z
dc.date.available 2006-09-11T17:09:41Z
dc.date.issued 1974-03 en_US
dc.identifier.citation Conner, P. E.; Raymond, Frank; (1974). "A quadratic form on the quotient of a periodic map." Semigroup Forum 7 (1-4): 310-333. <http://hdl.handle.net/2027.42/45926> en_US
dc.identifier.issn 1432-2137 en_US
dc.identifier.issn 0037-1912 en_US
dc.identifier.uri http://hdl.handle.net/2027.42/45926
dc.format.extent 1200096 bytes
dc.format.extent 3115 bytes
dc.format.mimetype application/pdf
dc.format.mimetype text/plain
dc.language.iso en_US
dc.publisher Springer-Verlag; Springer-Verlag New York Inc. en_US
dc.subject.other Algebra en_US
dc.subject.other Mathematics en_US
dc.title A quadratic form on the quotient of a periodic map en_US
dc.type Research Articles en_US
dc.subject.hlbsecondlevel Mathematics en_US
dc.subject.hlbtoplevel Science en_US
dc.description.peerreviewed Peer Reviewed en_US
dc.contributor.affiliationum The University of Michigan, Ann Arbor, Michigan en_US
dc.contributor.affiliationother Louisiana State University, 70803, Louisiana, Baton Rouge en_US
dc.contributor.affiliationumcampus Ann Arbor en_US
dc.description.bitstreamurl http://deepblue.lib.umich.edu/bitstream/2027.42/45926/1/233_2006_Article_BF02315978.pdf en_US
dc.identifier.doi http://dx.doi.org/10.1007/BF02315978 en_US
dc.identifier.source Semigroup Forum en_US
dc.owningcollname Interdisciplinary and Peer-Reviewed
 Show simple item record

This item appears in the following Collection(s)

Search Deep Blue

Advanced Search

Browse by

My Account


Available Now

MLibrary logo